RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 3, Pages 487–495 (Mi mz8163)  

Estimates of speed of convergence in limit theorems for first passage times

Sh. A. Mirakhmedov

Institute of Mathematics, Academy of Sciences of the Uzbek SSR

Abstract: In this article there are proven nonuniform estimates of speed of convergence in limit theorems for maximum sums of independent terms. The results thus obtained are applied to estimating speed of convergence in limit theorems for first passage times in random walks generated by these sums.

Full text: PDF file (488 kB)

English version:
Mathematical Notes, 1978, 23:3, 263–268

Bibliographic databases:

UDC: 519.21
Received: 26.02.1976

Citation: Sh. A. Mirakhmedov, “Estimates of speed of convergence in limit theorems for first passage times”, Mat. Zametki, 23:3 (1978), 487–495; Math. Notes, 23:3 (1978), 263–268

Citation in format AMSBIB
\Bibitem{Mir78}
\by Sh.~A.~Mirakhmedov
\paper Estimates of speed of convergence in limit theorems for first passage times
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 3
\pages 487--495
\mathnet{http://mi.mathnet.ru/mz8163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=517499}
\zmath{https://zbmath.org/?q=an:0405.60073|0398.60071}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 3
\pages 263--268
\crossref{https://doi.org/10.1007/BF01651443}


Linking options:
  • http://mi.mathnet.ru/eng/mz8163
  • http://mi.mathnet.ru/eng/mz/v23/i3/p487

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:96
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020